# SDR SWAA2025090812053

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N8583Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64799
- Aircraft time: 22,701 hours, 11,869 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS PHOTOLUMISCENT STRIP WAS IN THE FLIGHT DECK<[01] RESECURED PHOTOLUMISCENT STRIP AT ROWS 10-12 DEF PER AMM 33-51-15
